Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Dark pigmentation on forehead, neck, arms, avoiding sun. Prescribed steroid based cream. Suggestions?

hi ,m a 25 yr unmarried girl.i had got dark pigmentation on my forehead and neck and on was like tan earlier but i took treatment for that and the ointment doctor suggested was steroid it got wosened .earlier it was hardly visible but nw it looks ugly .can u please suggest me sumthing . i avoid sun but i dnt use any sunscreen because it contains chemicals
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  1061
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi kavita,
Thanks for writing in.

Skin lightening cream contains 2% hydroquinone and a very potent steroid mometasone.
This ingredients can cause permanent depigmentation of skin leading to white spot.
It is not advisable to use it for long time.

My advise to you would be -
Stop using steroid based creams.
Use a good sunscreen during day time.
You can apply a cream called kozimax cream at night over dark spots.
it is safe and effective.
Fairness will come back but process is slow may take 2-3 months of treatment.
Take a lot of Vit C in diet.
Avoid sunexposure.

Color will come back but process is slow may take 2-3 months of treatment.

Avoid any HQ and steroid based creams in future.

Hope this helps.
I will be available for follow up.

Dr Sud
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor